-

 

 

 




Optimization Online





 

A new path-following algorithm for nonlinear P_* complementarity problems

Yun-Bin Zhao (ybzhao***at***amss.ac.cn)
Duan Li (yzhao***at***fields.utoronto.ca)

Abstract: Inspired by the recent theoretical results of Zhao and Li [{\em Math. Oper. Res.,} 26 (2001), pp. 119-146], we present in this paper a new path-following method for nonlinear P$_*$ complementarity problems. Different from most existing interior-point algorithms that are based on the central path, this algorithm is to track the newly defined ``regularized central path

Keywords:

Category 1: Complementarity and Variational Inequalities

Citation: Technical report, Department of SEEM, Chinese University of Hong Kong, Shatin, NT, Hong Kong, 2002

Download: [PDF]

Entry Submitted: 08/30/2002
Entry Accepted: 08/30/2002
Entry Last Modified: 06/27/2005

Modify/Update this entry


  Visitors Authors More about us Links
  Subscribe, Unsubscribe
Digest Archive
Search, Browse the Repository

 

Submit
Update
Policies
Coordinator's Board
Classification Scheme
Credits
Give us feedback
Optimization Journals, Sites, Societies
Mathematical Programming Society